Improved class of estimators of finite population mean using sampling fraction and information on two auxiliary variables in sample surveys
Housila P. Singh (),
Anjana Rathour () and
Ramkrishna S. Solanki ()
Additional contact information
Housila P. Singh: Vikram University, Ujjain - India
Anjana Rathour: Vikram University, Ujjain - India
Ramkrishna S. Solanki: Vikram University, Ujjain - India
Statistica, 2013, vol. 73, issue 3, 353-361
Abstract:
This paper suggested a generalized class of estimators using information on two auxiliary va-riables and sampling fraction in simple random sampling. The bias and mean squared error for-mulae of suggested class have been derived under large sample approximation and compared with usual unbiased estimator and Singh’s (1967) ratio-cum-product estimator. The theoretical findings have been satisfied with an empirical study.
Keywords: Study variable; two auxiliary variable; Bias; mean square error; simple random sampling (search for similar items in EconPapers)
Date: 2013
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:73:y:2013:i:3:p:353-361
Access Statistics for this article
Statistica is currently edited by Department of Statistics, University of Bologna
More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().